# SDR 99ZZZX848

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2810 · Fuel Storage
- Part: Shroud
- Part number: 900P3663121101
- Condition: Leaking
- Location: Fuel Cell
- Part time: 2,471 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VAPOR SHROUD LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
